# SDR F3LA2009112500240

- Difficulty date: November 25, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5347039620400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C075703.  DURING C4 S1 CHECK, INSP NOTED THE SUPPORT FITTING IN THE AFT CARGO COMPARTMENT AT FRAME 60 STR 43 RT HAS CORROSION AT THE NUT PLATE HOLE.  MX REMOVED AND REPLACED THE FITTING IAW SRM 51-74-00, SRM 51-74-00, SRM 51-42-11 AND SRM 51-44-11.
